# SDR SWIA2019110646724

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 39,459 hours, 33,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SEAT RAIL CORRODDED LBL 9 FROM APROX FS 559.0+80 TO FS 574 MARKED.  (C-CHECK) RO: 11/05/2019   / REMOVED CORROSION IAW SRM, INSTALLED NEW SEAT RAIL IAW.
